`a`
Evolution Equations and Control Theory (EECT)
 

Volume 5,Number 2,     June 2016

1

Partial exact controllability for inhomogeneous multidimensional thermoelastic diffusion problem    Pages : 201 - 224

Moncef Aouadi and Kaouther Boulehmi

 Abstract       References       Full Text      Related Articles

2

Blowup and ill-posedness results for a Dirac equation without gauge invariance    Pages : 225 - 234

Piero D'Ancona and Mamoru Okamoto

 Abstract       References       Full Text      Related Articles

3

Exponential stability of a coupled system with Wentzell conditions    Pages : 235 - 250

Hichem Kasri and Amar Heminna

 Abstract       References       Full Text      Related Articles

4

On a parabolic-hyperbolic filter for multicolor image noise reduction    Pages : 251 - 272

Valerii Maltsev and Michael Pokojovy

 Abstract       References       Full Text      Related Articles

5

New methods for local solvability of quasilinear symmetric hyperbolic systems    Pages : 273 - 302

Manil T. Mohan and Sivaguru S. Sritharan

 Abstract       References       Full Text      Related Articles

6

Continuous maximal regularity on singular manifolds and its applications    Pages : 303 - 335

Yuanzhen Shao

 Abstract       References       Full Text      Related Articles

7

A remark on blow up criterion of three-dimensional nematic liquid crystal flows    Pages : 337 - 348

Yinxia Wang

 Abstract       References       Full Text      Related Articles